# SDR VTZA97230

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop Mat
- Part number: B4018316
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/PIT - FLT 6332 - DURING CRUISE AT 1820 HOURS ON 4-12-97, NOTED LT PROP HEAT CAPTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO IAD WHERE IT LANDED WITH NO PROBLEM.  THE  MAINTENANCE TECHNICIANS INSPECTED THE PROP HEAT DISCREPANCY AND REPLACED THE PROP MAT AND TESTED THE PROP DE-ICE  SYSTEM IAW WITH ALL MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
